# SDR AALA202210185936

- Difficulty date: September 29, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100200
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE INBOARD FLAP INTERCONNECTING STRUT ATTACHMENT BRACKET / FITTING BEARING HAS EXCESSIVE PLAY DUE TO THE BRACKET / FITTING BEING WORN. MAINTENANCE REPLACED THE BRACKET / FITTING PER SRM 51-72-11.
